Both loss of appetite and increased appetite are rare reported side effects of amlodipine.
Some side effects disappear with time as your body starts to adjust to the medication while others remain. You should speak with your doctor if this is an issue for you.
On another side amlodipine may cause fluid to build up in your body because it can make you urinate less. The buildup of fluid in your body can cause weight gain.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2010 • 1 answer
Updated 12 Dec 2010 • 1 answer
Updated 8 Mar 2017 • 3 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Updated 29 Jan 2015 • 2 answers
Updated 4 Dec 2015 • 1 answer